# SDR BB05107

- Difficulty date: December 25, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LGW  FLT 15, EN ROUTE MUC TO PHL - A BIRD STRUCK THE LEFT ENGINE AT ROTATION DURING TAKEOFF.  THE CREW INITIALLY HEARD AN ABNORMAL SOUND.  ALL ENGINE PARAMETERS RETURNED TO NORMAL AFTER AN INITIAL DROP IN ENGINE READINGS.  THE CREW DECIDED TO DIVERT TO LGW TO HAVE THE LEFT ENGINE INSPECTED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
